# SDR IPXA09556102

- Difficulty date: May 8, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO COMPARTMENT FLOOR PANEL AT BS 560-620, LBL 25-LBL 45, IS CRACKED AND DAMAGED ON AFT INBD CORNER.  FABRICATED REPLACEMENT FLOOR PANEL PER EO NR B757-5320-9692-G.
